| Model Number |
MAJ-2330 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus technical assistance center (tac), there were multiples oer-elite connectors that were ¿bad¿.The customer reported that it was an out of box failure.There was no patient involvement.
Additional Manufacturer Narrative
Related patient identifiers: the customer reported that multiple connecting tubes were bad.(b)(6) (addresses model number maj-2110; lot# 0ya), (b)(6) (addresses model number maj-2112; lot# 0za), (b)(6) (addresses model number maj-2113; lot# 0ya) (b)(6) (addresses model number maj-2114; lot# 0ya, (b)(6) (addresses model number maj-2115; lot# 0xa and (b)(6) (addresses model number maj-2330; lot# 0xa) the customer reported that the connectors will be returned.However, to date, the connecting tube has not been returned.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Additional Manufacturer Narrative
This report is being submitted to provide additional information based on the legal manufacturer¿s final investigation.Since the manufacturing date of the device is unknown, the device history record was unable to be reviewed, however, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the device investigation, the cause of the reported ¿bad¿ oer-elite connectors issue was confirmed.The root cause of the damaged connector could not be determined, however, the issue was likely the result of an external load applied to the cleaning tube, making it impossible to connect.An external load on the irrigation tube may be caused by the user applying force in the wrong direction.The event can be prevented by following the instructions for use which state: ¿abnormalities can be detected by conducting the following inspections: 9 preparation and inspection 2 move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken¿.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
This report is being submitted to provide additional information from customer follow-up, g3 correction and device manufacturing date.B5: updated with information received from the customer.Correction to g3 of the initial medwatch.The aware date should be 29-aug-2022.The subject device was manufactured in october, 2010 but an exact date is unavailable as the complete serial number was not provided.
Event or Problem Description
Customer confirmed all the connectors broke at the metal clips.
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to the legal manufacturer's final investigation.Based on the results of the corrected investigation, there has since been a design change to prevent reoccurrence.